# SDR TC8A0012

- Difficulty date: August 19, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N371PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 157
- Aircraft time: 36,407 hours, 30,886 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: C23038404
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT COME UP ON DEPARTURE.  GREEN LIGHT WENT OUT, RED AND AMBER LIGHTS CAME ON.  THERE WAS NO SOUND OF NOSE GEAR GOING INTO WELL.  PLACED HANDLE DOWN AND GOT 3 DOWN GREEN INDICATION.  TRIED TO RAISE A SECOND TIME WIH SAME RESULTS.  REMOVED AND REPLACED NLG ACTUATOR IAW A300 MM 32-31-22, OPS CHECK GOOD IAW A300MM 32-30-00.
